The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.3 / (2004))
The Wavelet Transform of Distributions
Ram S. Pathak,
Pages. 411-421
Abstract
Contents 1. Introduction
2. The wavelet transform of tempered distributions
3. The wavelet transform of $(D_{L^p})^'$-type distributions
4. The wavelet transform on $L^p$-Sobolev space.
5. Boundedness of the wavelet transform in Triebel-Lizorkin and Besov spaces.
Key words Continuous wavelet transform, distributions, Sobolev space, Besov space, Lizorkin-Triebel space.
Mathmatical Subject Classification 46F12, 42C40